TY - JOUR T1 - Decomposition Formulas of Kampé de Fériets Double Hypergeometric Functions JO - Analysis in Theory and Applications VL - 3 SP - 275 EP - 292 PY - 2018 DA - 2018/11 SN - 34 DO - http://doi.org/10.4208/ata.OA-2017-0077 UR - https://global-sci.org/intro/article_detail/ata/12841.html KW - Generalized hypergeometric function, Kampé de Fériets functions, decomposition formulas, inverse pairs of symbolic operators. AB -

This paper is sequel to the authors paper [18]. By using the generalized Burchnall-Chaundy operator method, the authors are aiming at deriving certain decomposition formulas for some interesting special cases of Kampé de Fériets series of double hypergeometric series $F^{p:q;k}_{l:m;n}$.